# SDR DALA2025032502214

- Difficulty date: March 20, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50035
- Aircraft time: 15,521 hours, 7,213 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES SMELLED ON FLIGHT DECK AND FWD GALLEY AFTER APU STARTED. DISSIPATED AFTER C/L C/W. C/W AMDS W/C 0550-2001(362513) NO FUMES OR SMELL NOTED. C/W W/ C0550-2003- NO ITEMS. C/W A220 EFIM ELIMINATION OF RESIDUAL ODORS 2HR. ENG RUNS- NO ODORS. OK FOR SVC, REF. SOLUTION ID'S 1- 8449 AND 1-8451. DID FIND DEBRIS IN FWD GALLEY OVEN; REMOVED. CHANGED RECIRC FILTERS. (LP# 7089743)
